# SDR DALA2015012300561

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 446.5, T-CAS ANTENNA MOUNT AREA CORRODED.  ACCOMPLISHED CORROSION REMOVAL FROM T-CAS ANTENNA MOUNT PLATE IAW ERA 531462-14, REV O.
